Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Used hair remover cream on lip, had tingle and burning sensation. Medicine for rashes?

Hi, I used a hair remover cream on my upper lip to get rid of some hairs (I had used it before and haven t really had any problems). Today though as soon as I put the cream on it started to tingle and burn so i wiped it off straight away and washed the area with water. The rash doesn t seem to be going down but I really need it to. I have been putting on and taking off a lot of makeup recently because of a show so I might have irritated the skin. How can I get the rash to go down. Im really panicking. Thank you
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response

Thanks for your query.

You have got chemical burn on upper lip, as such hair removing creams are chemically rich to damage your skin.The chemicals can interact with other things you have used on your body- like soap or lotion, or with something you had on your hands at the time. Possibility of Allergic reaction can not be ruled out.

Don't put anything else on the skin until it resolves. You may use Vitamin E Oil to apply and get soothing effect. You can use a skin cream containing clotrimazole and gentamicin, it would avoid any infection to harm you further.

For further evolution and treatment please visit skin specialist.

Hope it helps.

Take Care!

Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor